New agents, new rashes: An update on skin complications from cancer chemotherapy

Smitha Patiyil, S. Ni Chan, Aminah Jatoi

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Several new drugs have emerged as effective antineoplastic agents in the past 5 years. Many of these drugs cause rashes. For example, rash is one of the two most frequent adverse events that occur in cancer patients prescribed epidermal growth factor receptor inhibitors. This review discusses rash in the context of epidermal growth factor receptor inhibitors and in the context of a few other recently approved cancer drugs. It also embarks on a brief discussion of issues that investigators must face when designing clinical trials aimed at rash palliation.

Original languageEnglish (US)
Pages (from-to)269-274
Number of pages6
JournalCurrent Oncology Reports
Volume8
Issue number4
DOIs
StatePublished - Jul 2006

    Fingerprint

ASJC Scopus subject areas

  • Medicine(all)

Cite this